# SDR IPXA09656303

- Difficulty date: June 1, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 33,365 hours, 10,285 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4105187
- Part serial: 000748
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C LT WING - NR 5 SLAT I/B NOSE AREA SKIN FOUND CRACKED.  LT WING - NR 5 SLAT OSS389.71 I/B NOSE SKIN REPAIR AS PER HX RS R57-43-36343 REV A.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL 7075T6-0063IN AS DOUBLER & REPAIR SIZE 4.5 X 15.5 INCHES REF UPS EO B767-5750-33812A.
